# SDR DALA2025062304669

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 79,277 hours, 30,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:603 / MYCABIN TEXT: FRC335101603 EMERGENCY EXIT SIGN COVER FELL OFF DURING TAKEOFF. CORRECTIVE ACTION: SECURED SIGN OK FOR SERVICE. (1035217)
